# SDR 0600253211

- Difficulty date: January 22, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 48,626 hours, 21,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 447
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL REPORTS OF EMERGENCY EXIT SIGNS AT 2L AND 2R DOORS INOP.  REMOVED AND REPLACED POWER SUPPLY 13WL.  NWA STK 32-3350-9-0010, S/N OFF 00447.
